MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Computer Software Problem (1112); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 17th february 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, magnus hybrid system stopped working during a surgery on the anesthetized patient.According to the provided information, the surgery ended when the incident occurred and the patient was transferred to bed with difficulty.There was no injury reported, however, we decided to report the issue in abundance of caution based on potential for serious injury if the situation, namely magnus hybrid system not working during surgery which could potentially lead to delay in treatment and prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, magnus hybrid system stopped working during a surgery on the anesthetized patient.According to the provided information, the surgery has already ended when the incident occurred and the patient was transferred to bed with difficulty.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to the intermittent communication failure.The device was being used for patient treatment when the malfunction occurred.The manufacturer initiated ecr 20w285.In our evaluation the information we currently hold does not warrant any further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog#, d4 unique identifier (udi)#, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 medical device ¿ problem code and h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 17th february 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, magnus hybrid system stopped working during a surgery on the anesthetized patient.According to the provided information, the surgery ended when the incident occurred and the patient was transferred to bed with difficulty.There was no injury reported, however, we decided to report the issue in abundance of caution based on potential for serious injury if the situation, namely magnus hybrid system not working during surgery which could potentially lead to delay in treatment and prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 17th february 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, magnus hybrid system stopped working during a surgery on the anesthetized patient.According to the provided information, the surgery has already ended when the incident occurred and the patient was transferred to bed with difficulty.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table system previous d4 catalog#: 118001b2 corrected d4 catalog#: n/a previous d4 serial#: (b)(6) corrected d4 serial#: (b)(6) previous d4 unique identifier (udi)#: n/a corrected d4 unique identifier (udi)#: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 03/01/2020 corrected h4 device manufacture date: 02/24/2020 previous h6 medical device ¿ problem code: activation, positioning or separation problem | positioning problem | 3009 corrected h6 medical device ¿ problem code: computer software problem / 1112 previous h6 health effect ¿ impact codes: insufficient information|||4648 corrected h6 health effect ¿ impact codes: surgical intervention | prolonged surgery | 4632.
 
Event or Problem Description
On 17th february 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, magnus hybrid system stopped working during a surgery on the anesthetized patient.According to the provided information, the surgery has already ended when the incident occurred and the patient was transferred to bed with difficulty.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key16559653
Report Number8010652-2023-00020
Device Sequence Number17532882
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351(11)200224
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown